Alert archive / Colorado / Red Flag Warnings in 2011

Red Flag Warning 6, NWS Grand Junction, CO

April 28, 20114 counties in Colorado

NWS Grand Junction, CO issued this red flag warning at Apr 28, 2011, 2:48 PM MDT for 4 counties in Colorado. It took effect at Apr 29, 2011, 11:00 AM MDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 2:48 PM MDT (20:48 UTC)
In effect from
Apr 29, 2011, 11:00 AM MDT
Expired
Apr 29, 2011, 9:00 PM MDT
In force
10 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, La Plata County, CO, Montezuma County, CO, San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 163 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 3:51 PM MDTNON-TSTM WND GST 532 Wsw Oxford, COGUST MEASURED AT DURANGO LA PLATA COUNTY AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2017 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WWUS85 KGJT 282048
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
248 PM MDT THU APR 28 2011

...RED FLAG WARNING IN EFFECT LATE FRIDAY MORNING THROUGH FRIDAY
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE
207 BELOW 7500 FEET...

.A TIGHTLY WOUND COLD FRONT WILL SWEEP THROUGH COLORADO FRIDAY
BRINGING SUSTAINED WINDS OF 25 MPH OR HIGHER WITH STRONGER GUSTS.
IN ADDITION...HUMIDITIES AHEAD OF THE FRONT WILL HOVER OR DROP
BELOW 15 PERCENT FOR SEVERAL HOURS FRIDAY AFTERNOON. THE WIND AND
LOW HUMIDITIES WILL COMBINE TO CREATE A CONCERN FOR CRITICAL FIRE
WEATHER GROWTH LATE FRIDAY MORNING THROUGH FRIDAY EVENING BELOW
7500 FEET.

COZ207-290600-
/O.UPG.KGJT.FW.A.0004.110429T1700Z-110430T0300Z/
/O.NEW.KGJT.FW.W.0006.110429T1700Z-110430T0300Z/
DURANGO FORECAST AREA-
248 PM MDT THU APR 28 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY IN CO ZONE 207
FOR HUMIDITIES LESS THAN 15 PERCENT AND SURFACE WINDS GREATER THAN
25 MPH BELOW 7500 FT...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207.

* WIND...SOUTHWESTERLY FROM 20 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY...AT OR BELOW 15 PERCENT.

* IMPACTS...CRITICAL FIRE WEATHER GROWTH IS POSSIBLE BELOW 7500
  FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/GJT
3 follow-up statements
240 
WWUS85 KGJT 290547
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1147 PM MDT THU APR 28 2011

...RED FLAG WARNING IN EFFECT LATE THIS MORNING THROUGH THE EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 207 BELOW
7500 FEET...

.A TIGHTLY WOUND COLD FRONT WILL SWEEP THROUGH COLORADO TODAY AND
BRING SUSTAINED WINDS OF 25 MPH OR HIGHER WITH STRONGER GUSTS. IN
ADDITION...HUMIDITIES AHEAD OF THE FRONT WILL HOVER OR DROP BELOW
15 PERCENT FOR SEVERAL HOURS FRIDAY AFTERNOON. THE WIND AND LOW
HUMIDITIES WILL COMBINE TO CREATE A CONCERN FOR CRITICAL FIRE
WEATHER GROWTH LATE THIS MORNING THROUGH THIS EVENING BELOW 7500
FEET.

COZ207-291800-
/O.CON.KGJT.FW.W.0006.110429T1700Z-110430T0300Z/
DURANGO FORECAST AREA-
1147 PM MDT THU APR 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
FRIDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
207...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207.

* WIND...SOUTHWESTERLY FROM 20 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY...AT OR BELOW 15 PERCENT.

* IMPACTS...CRITICAL FIRE WEATHER GROWTH IS POSSIBLE BELOW 7500 
  FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/GJT
539 
WWUS85 KGJT 292014
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
214 PM MDT FRI APR 29 2011

...RED FLAG WARNING IN EFFECT LATE THIS MORNING THROUGH THE
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE
207 BELOW 7500 FEET...

.A TIGHTLY WOUND COLD FRONT CONTINUES TO SWEEP THROUGH COLORADO
AND CONTINUES TO BRING SUSTAINED WINDS OF 25 MPH TO FIRE WX ZONE
207. HUMIDITIES HAVE HOVERED AROUND 15 PERCENT FOR MOST OF THE
AFTERNOON AND WILL CONTINUE TO DO SO. THESE WIND AND LOW HUMIDITIES
WILL CONTINUE TO CREATE A CONCERN FOR CRITICAL FIRE WEATHER
GROWTH 7500 FEET.

COZ207-300300-
/O.CON.KGJT.FW.W.0006.000000T0000Z-110430T0300Z/
DURANGO FORECAST AREA-
214 PM MDT FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 207...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207.

* WIND...SOUTHWESTERLY FROM 20 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY...AT OR BELOW 15 PERCENT.

* IMPACTS...CRITICAL FIRE WEATHER GROWTH IS POSSIBLE BELOW 7500 
  FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/GJT
506 
WWUS85 KGJT 300302
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
902 PM MDT FRI APR 29 2011

COZ207-300415-
/O.EXP.KGJT.FW.W.0006.000000T0000Z-110430T0300Z/
DURANGO FORECAST AREA-
902 PM MDT FRI APR 29 2011

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONE 207 BELOW 7500 FEET...

WINDS HAVE DECREASED AND RELATIVE HUMIDITY HAS RECOVERED SUFFICIENTLY
TO ALLOW THE RED FLAG WARNING FOR SOUTHWEST COLORADO BELOW 7500
FEET TO EXPIRE.

$$

NL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Apr 28, 2:39 PM MDT, 9 minutes earlier.

Area forecast discussion, Apr 28, 2:39 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
239 PM MDT THU APR 28 2011

.SHORT TERM...TONIGHT THROUGH SUNDAY...
ACTIVE WEEKEND IN THE WORKS WITH RAIN...SNOW...WIND...FREEZING TEMPS
AND FIRE CONCERNS ALL THROWN IN THE MIX.  REMAINDER OF TODAY WILL
SEE THE WARM-UP CONTINUING WITH MOSTLY SUNNY SKIES ACROSS UTAH AND
COLORADO.

TONIGHT AND EARLY TOMORROW MORNING...A STRONG COLD FRONT AND ASSOD
UPPER LEVEL TROF WILL APPROACH FROM THE NW INCREASING PRECIP CHANCES
FOR EXTREME NERN UT INTO NW CO WHILE ALSO TIGHTENING UP THE PRESSURE
GRADIENT.  FORECAST SKEW-T DATA...H7 WINDS...ALL CORROBORATE NICELY
WITH SOME STRONGER WINDS MIXING DOWN TO THE SFC WITH WINDS PICKING
UP IN SPEED LATE FRI MORNING INTO THE AFTN.  HIGHEST WIND SPEEDS ARE
EXPECTED ALONG AND JUST BEHIND THE COLD FRONT WHICH WILL START
MOVING THRU EARLY FRI MORNING AND HAVE PUSHED THRU ENTIRE CWA BY
FRI EVENING.  HELD OFF ON ISSUING WIND ADVISORY SINCE BELIEVE SPEEDS
WILL BE JUST BELOW CRITERIA BUT THAT BEING SAID...THEY WILL STILL
NEED TO BE MONITORED AND WINDY CONDITIONS WILL BE THE NORM ACROSS
THE REGION.  THESE WINDS HAVE ALSO INCREASED FIRE WX CONCERNED AS
DESCRIBED IN FIRE SECTION BELOW.

AS THE FRONT MOVES THROUGH...PRECIP CHANCES WILL PICK UP N OF I-70
WITH BEST CHANCES OVER NRN MTNS...AND THEN TRANSLATING SWRD TO CENT
MTNS BY EARLY AFTN.  NAM12/GFS40 CONTINUE TO HIGHLIGHT ACCUMULATING
SNOW FOR THOSE AREAS AND THE LATEST RUN IS NO DIFFERENT.  AM
EXPECTING 4 TO 8 INCHES OF NEW SNOW FOR NRN/CENT MTNS FROM FRIDAY
MORNING THRU NOON SATURDAY.  SNOW LEVELS WILL START NEAR 8000FT
FRIDAY MORNING AND THEN DROP TO MTN BASES AFTER FROPA.  AS USUAL...
NWLY WINDFLOW AFTER FRONTAL PASSAGE WILL KEEP SNOW GOING FOR NRN/CENT
MTNS THRU SATURDAY MORNING.  FOR THOSE TRAVELLING OVER MOUNTAIN
PASSES FOR THE WEEKEND...HAZARDOUS CONDITIONS CAN BE EXPECTED WITH
SNOW AND ICE.  FOR THESE REASONS...ISSUED LOW-END ADVISORY FOR
SNOW AMOUNTS FOR THOSE CO ZONES 4 10 12 13.  MODELS CONTINUE TO
HIGHLIGHT BULK OF MOISTURE TO FALL IN AND AROUND CONTINENTAL DIVIDE
AS PREVIOUSLY DISCUSSED WITH MORE SHOWERY TYPE PRECIP ALONG/BEHIND
FRONT SO FORECAST FOLLOWS SUIT.  AS THE FRONT MOVES THRU...SHOWERS
WILL INCREASE AS WILL SURFACE WINDS BUT IT WILL BE SHORT-LIVED AS
POWERFUL OVERHEAD JET QUICKLY PUSHES SYSTEM TO THE E. SOME DECENT
FRONTOGENETICAL FORCING SHOWING UP ALONG WITH DIVERGENCE ALOFT BUT
RAPIDLY WEAKENS AND PERSISTS FOR SUCH A SHORT TIME...WENT AHEAD AND
DROPPED POP/QPF AND AREAL COVERAGE FOR AREAS W OF THE MTNS.

FOR FRI NIGHT/SAT MORNING....CLEARING CONDITIONS FROM W TO E AND
STRONG H7 CAA OF -10 TO -12C...EXCEPT MTNS WHICH WILL STAY UNDER
CLOUD COVER...WILL ALLOW ANOTHER NIGHT OF SUB-FREEZING TEMPS
PROMPTING ISSUANCE OF FREEZE WATCH FOR CO ZONES 6 7 11 21.

NAM12 DEPICTS AXIS OF UPPER LEVEL TROF FIRMLY ENTRENCHED OVER CWA
SAT MORNING WITHOUT MUCH MOVEMENT THRU SAT NIGHT.  VERY LOW MOISTURE
CONTENT AND INCREASING STABILITY WILL KEEP PRECIP TO A MINIMUM
THOUGH LINGERING CLOUDS CAN BE EXPECTED FOR MUCH OF THE AREA.  MODELS
ARE NOW HINTING AT UPPER LEVEL TROF BECOMING CLOSED LOW EARLY SUNDAY
MORNING AS INVERTED TROF APPROACHES FROM THE EAST BRINGING A CHANCE
FOR PRECIP OVER PAGOSA SPRINGS AND SAN JUANS.  WILL BE INTERESTING TO
SEE HOW THIS PLAYS OUT SINCE RETROGRADING WAVES ARE SOMEWHAT UNCOMMON
THOUGH NOT UNHEARD OF.

TEMPS WILL BOUNCE AROUND OVER THE WEEKEND WITH NORMAL TEMPS THRU
TOMORROW...DROPPING ANOTHER 20 DEG OR SO FOR MOST PLACES SATURDAY
AFTER THE FRONT PASSES BEFORE REBOUNDING ABOUT 10 DEG PER DAY THRU
REMAINDER OF SHORT-TERM.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...

THE MODEL TREND IS TO SLOW THE EVOLUTION TO A MORE BENIGN PATTERN IN
THE WAKE OF THIS WEEKENDS LOW PRESSURE TROUGH. THE 12Z RUNS KEEP
SOME SHOWERS ALONG THE DIVIDE IN THE NORTHWEST FLOW THROUGH SUNDAY
NIGHT. THEREFORE UPPED POPS A LITTLE ON THE FAVORED NORTH-FACING
SLOPES. ANY SHOWERS WILL PROBABLY BE ON THE LIGHT SIDE...
DIMINISHING LATE SUNDAY NIGHT. TEMPERATURES WILL REMAIN WELL BELOW
NORMAL INTO MONDAY...POSSIBLY DROPPING BELOW FREEZING IN THE CENTRAL
AND SOUTHERN VALLEYS MONDAY MORNING.

THEN BY TUESDAY...DRIER AND WARMER CONDITIONS ARE EXPECTED AS THE
STORM TRACK SHIFTS TO THE NORTH. AS SHORTWAVES PASS ACROSS THE
NORTHERN TIER STATES...WINDS WILL INCREASE ACROSS OUR AREA AT
TIMES...BUT WITH LOW CONFIDENCE IT LOOKS LIKE PRECIPITATION WILL
GENERALLY STAY TO THE NORTH. MODELS CONTINUE TO SHOW SOME DIFFERENCES
IN THE TIMING AND TRACK. THE ECMWF BRINGS A SHORTWAVE ACROSS THE
NORTH DURING THE TUE NIGHT-WED TIME FRAME. WHILE THE 12Z RUN IS MORE
NORTHERLY THAN THE 00Z EC...IT STILL INDICATES SHOWERS WILL SPREAD
INTO THE SOUTHERN MOUNTAINS. THE CANADIAN ALSO SHOWS A SHARPER AND
MORE SOUTHERLY TROUGH UPSTREAM AT 144 HOURS/12Z WED. BUT THE GFS
KEEPS THE ACTIVITY NORTH OF THE AREA. FOR THIS PACKAGE...I DID NOT
CHANGE THE VERY LOW POPS OVER THE NORTH. WILL WAIT FOR BETTER
CONSISTENCY TO SEE IF HIGHER POPS ARE WARRANTED.

&&

.AVIATION...

FOR TONIGHT...VFR CONDITIONS WILL PREVAIL...WITH SOUTHWEST WINDS
INCREASING OVER THE HIGHER MOUNTAINS OVERNIGHT. BY FRIDAY SHOWERS
WILL SPREAD IN FROM THE NORTH AS A COLD FRONT BEARS DOWN ON THE AREA
FROM THE NORTHWEST. IN ADDITION...SOUTHWEST WINDS WILL STRENGTHEN AND
MIX INTO THE VALLEYS. THESE WINDS MAY PRODUCE WIND SHEAR AND/OR
TURBULENT MIXING. AND AT TIMES MVFR OR EVEN IFR CIGS AND/OR VSBYS
WILL DEVELOP IN VALLEY RAIN OR MOUNTAIN SNOW SHOWERS...MAINLY OVER
THE CENTRAL MOUNTAINS AND NORTH. THE SOUTH...AND THE WESTERN VALLEYS
WILL GENERALLY REMAIN DRY WITH VFR CONDITIONS.

&&

.FIRE WEATHER...
ABOVE-MENTIONED COLD FRONT WILL BRING PERIOD OF SUSTAINED WINDS
ABOVE 25 MPH FRI AFTN ALONG WITH RH VALUES HOVERING AT OR BELOW 15%.
THOUGH RECENT RAIN AND SNOW FOR ZONE 207 HAVE KEPT CONDITIONS
SOMEWHAT WET...THESE WX CONDITIONS MAY STILL CAUSE EXPLOSIVE FIRE
GROWTH.  FOR THESE REASONS...A RED FLAG WARNING HAS BEEN ISSUED
FOR WATCH FOR CO FIRE ZONE 207 VALID FROM 11AM TO 6PM FRIDAY.

&&

.HYDROLOGY...
TEMPERATURES WILL WARM TO NEAR OR JUST ABOVE NORMAL VALUES THROUGH
THE REMAINDER OF THIS WEEK WHICH WILL INCREASE SNOW MELT. EXPECT
CREEKS...STREAMS AND MAINSTEM RIVER FLOWS TO INCREASE.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...RED FLAG WARNING FROM 11 AM TO 9 PM MDT FRIDAY FOR ZONE 207.
     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
       FOR ZONES 006-007-011-021.
     WINTER WEATHER ADVISORY FROM 6 AM FRIDAY TO NOON MDT SATURDAY
       FOR ZONES 004-010-012-013.
UT...NONE.

&&

SHORT TERM.....TGR
LONG TERM......EH
AVIATION.......EH
FIRE WEATHER...TGR
HYDROLOGY......AS
Hazardous weather outlook, Apr 28, 6:00 AM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
600 AM MDT THU APR 28 2011

COZ001>014-017>023-UTZ022>025-027>029-291200-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
600 AM MDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SNOW SHOWERS ARE LIKELY OVER THE NORTHERN AND CENTRAL MOUNTAINS
FRIDAY AND SATURDAY.  SLUSHY OR SNOW COVERED ROADS CAN BE EXPECTED
OVER THE MOUNTAIN PASSES.

IN THE VALLEYS ON SATURDAY MORNING...A HARD FREEZE IS A GOOD
POSSIBILITY AS MANY LOWER VALLEYS WILL HAVE TEMPERATURES IN THE
20S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:37 PM MDTFreeze WatchGJTDelta, Dolores, Garfield, Gunnison, Mesa, Montezuma and 2 more18 hr
Apr 28, 2:45 PM MDTWinter Weather AdvisoryGJTDelta, Eagle, Garfield, Gunnison, Moffat, Montrose and 3 more41 hr

Nearby

Red Flag Warnings in Colorado, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.